Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567871
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Dozzi
Title: Stochastic processes with a multidimensional parameter
Additional book information: Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, England, 1989, 195 pp., $49.95. ISBN 0-582-03127-3.

References [Enhancements On Off] (What's this?)

  • R. Cairoli and John B. Walsh, Stochastic integrals in the plane, Acta Math. 134 (1975), 111–183. MR 420845, DOI 10.1007/BF02392100
  • Claude Dellacherie and Paul-André Meyer, Probabilités et potentiel, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. XV, Hermann, Paris, 1975 (French). Chapitres I à IV; Édition entièrement refondue. MR 0488194
  • Ely Merzbach, Point processes in the plane, Acta Appl. Math. 12 (1988), no. 1, 79–101. MR 962881, DOI 10.1214/aop/1176991900
  • Eugene Wong and Moshe Zakai, Martingales and stochastic integrals for processes with a multi-dimensional parameter, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 29 (1974), 109–122. MR 370758, DOI 10.1007/BF00532559

  • Review Information:

    Reviewer: Ely Merzbach
    Journal: Bull. Amer. Math. Soc. 23 (1990), 228-230